Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain in kidney, hip area, lower back, groin, stomach. Ultrasound shows inflamed prostate. Taking antibiotics

My husband has had a bad back for 4/5 months around the kidney area and hip there is also been a pain in the groin and stomach Have had a urine test and blood tests which have all come back ok. Have had a ultra sound which again has come back with an inflamed prostate have had antibiotics for that. The lower back back is constant pain and there is a numbness groin and side area.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
hello user,
The complains are due to inflammation in prostate, and some antibiotics have very poor penetration of the prostatic capsule, so it requires longer treatment,
the complains you are telling is also seen in kidney stones, but a normal sonography report excludes it !!

Dr Hari Om Chandrakar
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor